Change search
ReferencesLink to record
Permanent link

Direct link
Traveling wave solutions of the Camassa-Holm and Korteweg-de Vries equations
Lund University, Sweden .ORCID iD: 0000-0001-6191-7769
2004 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, Vol. 11, no 4, 508-520 p.Article in journal (Refereed) Published
Abstract [en]

We show that the smooth traveling waves of the Camassa-Holm equation naturally correspond to traveling waves of the Korteweg-de Vries equation.

Place, publisher, year, edition, pages
2004. Vol. 11, no 4, 508-520 p.
National Category
Physical Sciences Mathematics
URN: urn:nbn:se:kth:diva-163845DOI: 10.2991/jnmp.2004.11.4.7ISI: 000223638300008ScopusID: 2-s2.0-10044227192OAI: diva2:802347

QC 20150427

Available from: 2015-04-12 Created: 2015-04-12 Last updated: 2015-04-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Journal of Nonlinear Mathematical Physics
Physical SciencesMathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link